BibTeX record journals/tamm/AkiyamaFNSU08

download as .bib file

@article{DBLP:journals/tamm/AkiyamaFNSU08,
  author       = {Jin Akiyama and
                  Hiroshi Fukuda and
                  Chie Nara and
                  Toshinori Sakai and
                  Jorge Urrutia},
  title        = {Universal Measuring Boxes with Triangular Bases},
  journal      = {Am. Math. Mon.},
  volume       = {115},
  number       = {3},
  pages        = {195--201},
  year         = {2008},
  url          = {http://www.jstor.org/stable/27642444},
  timestamp    = {Thu, 18 Jun 2020 22:11:10 +0200},
  biburl       = {https://dblp.org/rec/journals/tamm/AkiyamaFNSU08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}